zbMATH — the first resource for mathematics

On the infinitesimal theory of smooth M-loops. (Russian) Zbl 0677.22004
Webs and quasigroups, Interuniv. thematic Collect. sci. Works, Kalinin 1986, 92-95 (1986).
Summary: [For the entire collection see Zbl 0613.00010.]
It is proved that the category of local regular automorphic sM-loops is equivalent to the category of regular S-automorphic Lie triple algebras.
22A30 Other topological algebraic systems and their representations
17A40 Ternary compositions
53A60 Differential geometry of webs